MathSciNet Relay Station
MathSciNet bibliographic data
MR672197 49B10
Vinter, R. B.; Pappas, G. A maximum principle for nonsmooth optimal-control problems with state constraints. J. Math. Anal. Appl. 89 (1982), no. 1, 212–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement